RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, Number 1, Pages 4–18 (Mi basm1)  

This article is cited in 2 scientific papers (total in 2 papers)

The transvectants and the integrals for Darboux systems of differential equations

V. Baltag, I. Calin

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova

Abstract: We apply the algebraic theory of invariants of differential equations to integrate the polynomial differential systems $dx/dt=P1_(x,y)+xC(x,y)$, $dy/dt=Q1_(x,y)+yC(x,y)$, where real homogeneous polynomials $P_1$ and $Q_1$ have the first degree and $C(x,y)$ is a real homogeneous polynomial of degree $r\ge 1$. In generic cases the invariant algebraic curves and the first integrals for these systems are constructed. The constructed invariant algebraic curves are expressed by comitants and invariants of investigated systems.

Keywords and phrases: Polynomial differential systems, Darboux integrability, first integrals, invariant algebraic curve, invariant, comitant, transvectant.

Full text: PDF file (162 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 34C05, 58F14
Received: 10.01.2008
Language: English

Citation: V. Baltag, I. Calin, “The transvectants and the integrals for Darboux systems of differential equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, no. 1, 4–18

Citation in format AMSBIB
\Bibitem{BalCal08}
\by V.~Baltag, I.~Calin
\paper The transvectants and the integrals for Darboux systems of differential equations
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2008
\issue 1
\pages 4--18
\mathnet{http://mi.mathnet.ru/basm1}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2392676}
\zmath{https://zbmath.org/?q=an:1159.34028}


Linking options:
  • http://mi.mathnet.ru/eng/basm1
  • http://mi.mathnet.ru/eng/basm/y2008/i1/p4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dana Schlomiuk, “New developments based on the mathematical legacy of C. S. Sibirschi”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 1, 3–10  mathnet  mathscinet
    2. Iurie Calin, Stanislav Ciubotaru, “The Lyapunov quantities and the center conditions for a class of bidimensional polynomial systems of differential equations with nonlinearities of the fourth degree”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 2, 112–130  mathnet  mathscinet
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:172
    Full text:58
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019